Alert archive / Indiana / River Flood Warnings in 2011

River Flood Warning 97, NWS Northern Indiana

October 20, 2011LaPorte County, Saint Joseph County, Starke County, Indiana

NWS Northern Indiana issued this river flood warning at Oct 20, 2011, 9:52 AM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Oct 21, 2011, 7:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2011, 9:52 AM CDT (14:52 UTC)
In effect from
Oct 21, 2011, 7:00 AM CDT
Expired
Oct 22, 2011, 9:50 AM CDT
In force
27 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 9.95 ft at Oct 21, 2011, 5:00 PM CDT.

actionminormoderatemajor68101210/2010/2110/2210/23
Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WGUS43 KIWX 201452
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1052 AM EDT THU OCT 20 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES

.MINOR FLOODING IS FORECAST ALONG THE KANKAKEE RIVER AT DAVIS. HEAVY
RAINFALL OVER THE PAST SEVERAL DAYS HAS LEAD TO AN INCREASE IN WATER
LEVEL ON THE KANKAKEE RIVER AND WILL CONTINUE TO RISE AS ADDITIONAL
RAINFALL IS EXPECTED TODAY AND THIS EVENING BEFORE TAPERING OFF
AS THE LOW PRESSURE SYSTEM MOVES FURTHER NORTH AND EAST. HOWEVER...LAKE EFFECT RAIN SHOWERS ARE POSSIBLE BEGINNING THIS EVENING AND ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-211452-
/O.NEW.KIWX.FL.W.0097.111021T1200Z-111024T1200Z/
/DAVI3.1.ER.111021T1200Z.111021T1800Z.111023T1200Z.NO/
1052 AM EDT THU OCT 20 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* FROM FRIDAY MORNING TO MONDAY MORNING.
* AT 10 AM THURSDAY THE STAGE WAS 8.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING  
  AND CREST NEAR 10.2 FEET AROUND  2 PM FRIDAY OCTOBER 21 AND FALL 
  BELOW FLOOD STAGE AROUND  8 AM SUNDAY OCTOBER 23.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 10.0 FEET WHICH OCCURRED 
  ON APR 23 2011.

$$
3 follow-up statements
219 
WGUS83 KIWX 210211
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1011 PM EDT THU OCT 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH 
  AND STARKE COUNTIES 
 
.MINOR FLOODING IS FORECAST ALONG THE KANKAKEE RIVER AT DAVIS ROUTE 30.
HEAVY RAINFALL OVER THE PAST FEW DAYS HAD LED TO RISING WATER LEVELS ON
THE KANKAKEE RIVER AND THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE
FRIDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-220211-
/O.CON.KIWX.FL.W.0097.111021T1200Z-111024T1200Z/
/DAVI3.1.ER.111021T1200Z.111021T1800Z.111023T1200Z.NO/
1011 PM EDT THU OCT 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* FROM FRIDAY MORNING TO MONDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 9.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY MORNING  
  AND CREST NEAR 10.2 FEET AROUND  2 PM FRIDAY OCTOBER 21 AND FALL 
  BELOW FLOOD STAGE AROUND  8 AM SUNDAY OCTOBER 23.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.


$$
272 
WGUS83 KIWX 211429
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1029 AM EDT FRI OCT 21 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES 
 
.MINOR FLOODING IS FORECAST ALONG THE KANKAKEE RIVER AT DAVIS ROUTE 30.
HEAVY RAINFALL OVER THE PAST FEW DAYS HAS LED TO RISING WATER LEVELS ON
THE KANKAKEE RIVER AND THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE 
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-221429-
/O.EXT.KIWX.FL.W.0097.000000T0000Z-111024T0000Z/
/DAVI3.1.ER.111022T0000Z.111022T1200Z.111023T0000Z.NO/
1029 AM EDT FRI OCT 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* UNTIL SUNDAY EVENING.
* AT 10 AM FRIDAY THE STAGE WAS 9.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY EVENING AND
  CREST NEAR 10.1 FEET AROUND  8 AM SATURDAY OCTOBER 22 AND FALL 
  BELOW FLOOD STAGE AROUND  8 PM SATURDAY OCTOBER 22.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.


$$
230 
WGUS83 KIWX 221450
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1050 AM EDT SAT OCT 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND
  STARKE COUNTIES
 
.THE KANKAKEE RIVER AT DAVIS ROUTE 30 HAS CRESTED AND FALLEN BELOW FLOOD 
STAGE. THE RIVER WILL CONTINUE TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

INC091-141-149-221520-
/O.CAN.KIWX.FL.W.0097.000000T0000Z-111024T0000Z/
/DAVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM EDT SAT OCT 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE KANKAKEE RIVER AT DAVIS ROUTE 30
* AT 10 AM SATURDAY THE STAGE WAS 9.7 FEET
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...FLOODING OF LOW LYING AGRICULTURAL AREAS BEGINS.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Oct 20, 4:03 AM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Oct 20, 4:03 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT THU OCT 20 2011

.SHORT TERM...
TODAY THROUGH FRIDAY NIGHT...AN UPPER LEVEL LOW WAS OVER SW OHIO
EARLY THIS MORNING WITH A 983 MB SFC LOW NEAR TOLEDO. THIS SYSTEM
HAS ABOUT OCCLUDED...SO INFLUX OF MOISTURE FROM THE CONVEYOR BELT
WILL BE CUT OFF SOON...SO EXPECT THE SFC LOW TO BEGIN TO FILL AND
THE PRECIPITATION TO WEAKEN. HAVE REFLECTED THIS GRADUAL WEAKENING
OF THE SYSTEM IN THE FORECAST. KEPT A WIND ADVISORY OVER THE WEST
2/3RDS OF THE FORECAST AREA. CONDITIONS LOOK MARGINAL FOR THE
ONGOING WIND ADVISORY...BUT GIVEN THE VERY DEEP SFC LOW WITH 45-50
KNOTS IN THE LOWEST GATES AT WOLCOTT...SUSTAINED WINDS TO 30 MPH WITH
GUSTS TO 45 MPH ARE PLAUSIBLE. HAVE ALSO ADJUSTED THE COVERAGE OF
THE RAIN AS THE RAIN HAS SHIFTED WEST OUT OF MOST OF NW OHIO. EXPECT
THIS AREA TO FILL BACK IN LATER TODAY. EVENT TOTAL RAINFALL AMOUNTS
WERE APPROACHING 3 INCHES IN SEVERAL AREAS BASED ON SURFACE
OBSERVATIONS AND RADAR ESTIMATES. EARLIER CALLS INDICATED NO
FLOODING...BUT HODOGRAPHS INDICATED RAPID RISES ON SOME OF THE AREA
RIVERS. FOR NOW...WILL CONTINUE TO MENTION RISES ON RIVERS...CREEKS
AND STREAMS WITH LOCAL FLOODING POSSIBLE IN THE HAZARDOUS WEATHER
OUTLOOK/HWO PRODUCT. NAM MET HIGHS FOR TODAY ARE WAY TOO WARM GIVEN
CLOUDS AND RAIN...PREFER THE COOLER MAV HIGHS. THERMAL PROFILES
STILL INDICATE JUST RAIN...SO NO MIX EXPECTED AT THIS POINT.
OTHERWISE...THE LOW WILL LIFT NORTH OUT OF THE REGION BY EARLY
FRIDAY...WITH LAKE ENHANCED SHOWERS ENDING BY EARLY AFTERNOON. FROST
IS POSSIBLE FRIDAY NIGHT WITH LOWS DROPPING WELL DOWN INTO THE 30S.

&&

.LONG TERM...

LOADED CR CONSALL BLEND. NO SIGNIFICANT ISSUES WITH LOADED DATA.
FOCUS CURRENTLY ON SHORT TERM CONDITIONS SO GENERALLY ACCEPTED
CONSALL BLEND WITH FEW CHANGES MADE.

&&

.AVIATION...
AN UPPER LOW OVER SW OHIO WILL MOVE NORTH AS THE DEFORMATION ZONE
PERSISTS OVER NORTHERN INDIANA. RAIN WITH IFR CIGS SHOULD ALSO
PERSIST THROUGH THE BULK OF THE PERIOD...BUT SHOULD IMPROVE LATE
AS THE LOW LIFTS NORTH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 4 PM EDT /3 PM CDT/ THIS AFTERNOON FOR
     INZ003>006-008-012>017-020-022>026-032>034.

     LAKESHORE FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR INZ003.

MI...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR MIZ077>079.

     LAKESHORE FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MIZ077.

OH...NONE.
LM...STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR LMZ043-046.

     GALE WARNING FROM 8 PM THIS EVENING TO 5 AM EDT FRIDAY FOR
     LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...LASHLEY
AVIATION...SKIPPER
Hazardous weather outlook, Oct 20, 7:38 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 AM EDT THU OCT 20 2011

INZ004>006-008-012>017-020-022>026-032>034-MIZ078-079-211245-
ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-
WELLS-GRANT-BLACKFORD-JAY-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...LIGONIER...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
838 AM EDT THU OCT 20 2011 /738 AM CDT THU OCT 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CONTINUE TODAY WITH STORM TOTAL RAINFALL AMOUNTS OF
BETWEEN 2 AND 5 INCHES BY THIS EVENING. SOME LOCALIZED FLOODING
IS POSSIBLE TODAY...ESPECIALLY WHERE DRAINS ARE CLOGGED FROM
FALLEN LEAVES AND TYPICAL LOW LYING AREAS EASILY PRONE TO
FLOODING.

A WIND ADVISORY IS IN EFFECT TODAY. NORTH TO NORTHWEST WINDS OF 25 TO
35 MPH WITH SOME GUSTS TO 40 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF HEAVY
RAINFALL...FLOODING OR HIGH WINDS ARE ENCOURAGED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-018-027-MIZ080-081-OHZ001-002-004-005-015-016-024-025-
211245-
STEUBEN-DE KALB-ALLEN IN-ADAMS-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE...
DECATUR...BERNE...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
838 AM EDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CONTINUE TODAY WITH STORM TOTAL RAINFALL AMOUNTS OF
BETWEEN 2 AND 5 INCHES BY THIS EVENING. SOME LOCALIZED FLOODING
IS POSSIBLE TODAY...ESPECIALLY WHERE DRAINS ARE CLOGGED FROM
FALLEN LEAVES AND TYPICAL LOW LYING AREAS EASILY PRONE TO
FLOODING. NORTH TO NORTHWEST WINDS OF 20 TO 35 MPH WITH SOME
GUSTS TO 40 MPH ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF HEAVY
RAINFALL...FLOODING OR HIGH WINDS ARE ENCOURAGED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-211245-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
838 AM EDT THU OCT 20 2011 /738 AM CDT THU OCT 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STORM WARNING REMAINS IN EFFECT TODAY FOR LAKE MICHIGAN. STORM
FORCE WIND GUSTS TO 50 KNOTS ARE EXPECTED ACROSS LAKE MICHIGAN.
WAVE HEIGHTS IN EXCESS OF 20 FEET ARE POSSIBLE TODAY.

SOME MINOR LAKESHORE FLOODING IS POSSIBLE FOR AREAS NEAR THE
IMMEDIATE LAKE MICHIGAN SHORELINE IN NORTHERN LAPORTE AND
SOUTHWEST BERRIEN COUNTIES.

A WIND ADVISORY IS IN EFFECT TODAY FOR BERRIEN AND LAPORTE
COUNTIES. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP
TO 50 MPH CAN BE EXPECTED...WITH THE HIGHER GUSTS CLOSER TO LAKE
MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND WAVES WILL GRADUALLY DIMINISH FRIDAY BUT CONDITIONS
HAZARDOUS TO SMALL CRAFT ARE LIKELY TO CONTINUE THROUGH AT LEAST
LATE FRIDAY AFTERNOON OR FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED BUT REPORTS OF HIGH WINDS
ARE ENCOURAGED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Oct 20, 7:27 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
827 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       4 ESE ARCOLA            41.08N  85.22W
10/20/2011  M3.27 INCH       ALLEN              IN   STORM CHASER

            STORM TOTAL NOW AT 3.27 INCHES WITH 2.50 INCHES FALLING
            SINCE 11AM ON WED.

&&

EVENT NUMBER IWX1101414

SC
Local storm report, Oct 20, 8:31 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     NON-TSTM WND GST 4 NW BRIDGMAN           41.98N  86.62W
10/20/2011  M49 MPH          LMZ043             MI   BUOY

&&

EVENT NUMBER IWX1101415

JC
Local storm report, Oct 20, 8:33 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N  86.91W
10/20/2011  M62 MPH          LMZ046             IN   C-MAN STATION

&&

EVENT NUMBER IWX1101416

JC
Local storm report, Oct 20, 8:35 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
935 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     NON-TSTM WND GST 2 WSW SAINT JOSEPH      42.10N  86.52W
10/19/2011  M44 MPH          LMZ043             MI   C-MAN STATION

&&

EVENT NUMBER IWX1101417

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 4:08 AM CDTGale WarningIWX17 hr

Nearby

River Flood Warnings in Indiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.